American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 168 found      Go to page: 1 2 3 4 > >>

[1] Piotr Kościelniak, Piotr Oprocha and Murat Tuncali. Hereditarily indecomposable inverse limits of graphs: shadowing, mixing and exactness. Proc. Amer. Math. Soc. 142 (2014) 681-694.
Abstract, references, and article information   
View Article: PDF

[2] L. C. Hoehn. An uncountable family of copies of a non-chainable tree-like continuum in the plane. Proc. Amer. Math. Soc. 141 (2013) 2543-2556.
Abstract, references, and article information   
View Article: PDF

[3] Alex Clark and Steven Hurder. Homogeneous matchbox manifolds. Trans. Amer. Math. Soc. 365 (2013) 3151-3191.
Abstract, references, and article information   
View Article: PDF

[4] Alexander Blokh, Clinton Curry and Lex Oversteegen. Finitely Suslinian models for planar compacta with applications to Julia sets. Proc. Amer. Math. Soc. 141 (2013) 1437-1449.
Abstract, references, and article information   
View Article: PDF

[5] C. L. Hagopian, M. M. Marsh and J. R. Prajs. Tree-like continua with invariant composants under fixed-point-free homeomorphisms. Proc. Amer. Math. Soc. 140 (2012) 3655-3661.
Abstract, references, and article information   
View Article: PDF

[6] Jan van Mill and Murat Tuncali. Plane continua and totally disconnected sets of buried points. Proc. Amer. Math. Soc. 140 (2012) 351-356. MR 2833545.
Abstract, references, and article information   
View Article: PDF

[7] Alejandro Illanes. A circle is not the generalized inverse limit of a subset of $[0,1]^{2}$. Proc. Amer. Math. Soc. 139 (2011) 2987-2993. MR 2801638.
Abstract, references, and article information   
View Article: PDF

[8] Janusz R. Prajs. Semi-terminal continua in Kelley spaces. Trans. Amer. Math. Soc. 363 (2011) 2803-2820. MR 2775787.
Abstract, references, and article information   
View Article: PDF

[9] Christopher Mouron. Positive entropy homeomorphisms of chainable continua and indecomposable subcontinua. Proc. Amer. Math. Soc. 139 (2011) 2783-2791. MR 2801619.
Abstract, references, and article information   
View Article: PDF

[10] Riccardo Camerlo. Dendrites as Polish structures. Proc. Amer. Math. Soc. 139 (2011) 2217-2225. MR 2775399.
Abstract, references, and article information   
View Article: PDF

[11] Vesko Valov. Parametric Bing and Krasinkiewicz maps: revisited. Proc. Amer. Math. Soc. 139 (2011) 747-756. MR 2736353.
Abstract, references, and article information   
View Article: PDF

[12] J. P. Boronski. Fixed points and periodic points of orientation-reversing planar homeomorphisms. Proc. Amer. Math. Soc. 138 (2010) 3717-3722. MR 2661570.
Abstract, references, and article information   
View Article: PDF

[13] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information   
View Article: PDF

[14] Umed H. Karimov and Dusan Repovs. On noncontractible compacta with trivial homology and homotopy groups. Proc. Amer. Math. Soc. 138 (2010) 1525-1531. MR 2578548.
Abstract, references, and article information   
View Article: PDF

[15] Charles L. Hagopian. Fixed points in indecomposable $k$-junctioned tree-like continua. Proc. Amer. Math. Soc. 138 (2010) 1511-1515. MR 2578546.
Abstract, references, and article information   
View Article: PDF

[16] Antonio Peláez. The span for Hausdorff continua. Proc. Amer. Math. Soc. 138 (2010) 1113-1120. MR 2566576.
Abstract, references, and article information   
View Article: PDF

[17] Alexander Blokh and Lex Oversteegen. The Julia sets of basic uniCremer polynomials of arbitrary degree. Conform. Geom. Dyn. 13 (2009) 139-159. MR 2511916.
Abstract, references, and article information   
View Article: PDF

[18] Eiichi Matsuhashi. Having cut-points is not a Whitney reversible property. Proc. Amer. Math. Soc. 137 (2009) 3543-3545. MR 2515424.
Abstract, references, and article information   
View Article: PDF

[19] Alexander Blokh, Michał Misiurewicz and Lex Oversteegen. Sets of constant distance from a compact set in 2-manifolds with a geodesic metric. Proc. Amer. Math. Soc. 137 (2009) 733-743. MR 2448596.
Abstract, references, and article information   
View Article: PDF

[20] Krystyna Kuperberg and Kevin Gammon. A short proof of nonhomogeneity of the pseudo-circle. Proc. Amer. Math. Soc. 137 (2009) 1149-1152. MR 2457457.
Abstract, references, and article information   
View Article: PDF

[21] Clinton P. Curry, John C. Mayer and E. D. Tymchatyn. Characterizing indecomposable plane continua from their complements. Proc. Amer. Math. Soc. 136 (2008) 4045-4055. MR 2425746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alan Dow and Klaas Pieter Hart. A separable non-remainder of $\mathbb {H}$. Proc. Amer. Math. Soc. 136 (2008) 4057-4063. MR 2425747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mirosław Sobolewski. Means on chainable continua. Proc. Amer. Math. Soc. 136 (2008) 3701-3707. MR 2415058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Boju Jiang, Shicheng Wang and Hao Zheng. No embeddings of solenoids into surfaces. Proc. Amer. Math. Soc. 136 (2008) 3697-3700. MR 2415057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Janusz J. Charatonik and Wlodzimierz J. Charatonik. Property of Kelley for the Cartesian products and hyperspaces. Proc. Amer. Math. Soc. 136 (2008) 341-346. MR 2350421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexander Blokh, Michal\ Misiurewicz and Lex Oversteegen. Planar finitely Suslinian compacta. Proc. Amer. Math. Soc. 135 (2007) 3755-3764. MR 2336592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Janusz R. Prajs and Keith Whittington. Filament sets, aposyndesis, and the decomposition theorem of Jones. Trans. Amer. Math. Soc. 359 (2007) 5991-6000. MR 2336313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Trevor Irwin and Slawomir Solecki. Projective Fraïssé limits and the pseudo-arc. Trans. Amer. Math. Soc. 358 (2006) 3077-3096. MR 2216259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Justin Tatch Moore. A solution to the L space problem. J. Amer. Math. Soc. 19 (2006) 717-736. MR 2220104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Riccardo Camerlo, Udayan B. Darji and Alberto Marcone. Classification problems in continuum theory. Trans. Amer. Math. Soc. 357 (2005) 4301-4328. MR 2156712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 168 found      Go to page: 1 2 3 4 > >>